# SDR AWXA0001287

- Difficulty date: February 8, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N509DC
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- Aircraft time: 43,368 hours, 28,757 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ULTRASONIC INSPECTION REVEALED CRACK INDICATION BS 178 BULKHEAD WEB AT RBL 1.3 TO UNDETERMINED POINT BENEATH STRAP AT WL 205.7; CONFIRMED HFEC.  REMOVED LOWER L-ANGLE BS 178 WL 184 RBL 18 TO LBL 18; CUTOUT DAMAGED AREA WHERE HFEC CONFIRMED CRACK; LOCATED, DRILLED, TRIMMED, AND INSTALLED REPAIR DOUBLER AND FILLER IAW BOEING TR 737-300 SRM 53-10-08; INSTALLED LOWER L-ANGLE IAW B737-300 SRM 51-40-02.
